# SDR CALA0600539

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 51,958 hours, 12,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER SURFACE CORRODED AT STA 377, LBL 36.  THE CORRODED SECTION OF FLOORBEAM WAS CUT OUT AND SUPPORT ANGLES AND STRAPS WERE INSTALLED IAW SRM 53-00-51, REPAIR 1.
